×

zbMATH — the first resource for mathematics

Sur la géométrie différentielle des groupes de Lie de dimension infinite et ses applications à l’hydrodynamique des fluides parfaits. (French) Zbl 0148.45301

Keywords:
fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI Numdam
References:
[1] V. ARNOLD, Journal de Mécanique (sous presse).
[2] V. ARNOLD, Doklady, 163 n° 2 (1965).
[3] V. ARNOLD, C.r.a.s., 260 (1965), p. 5668. · Zbl 0163.43303
[4] V. ARNOLD, C.r.a.s., 261 (1965), p. 17. · Zbl 0145.22203
[5] V. ARNOLD, Russian mathematical surveys, 18 n° 6 (1963), 91-192.
[6] L.A. DIKII, Sur la théorie non-linéaire de stabilité hydrodynamique, Prikladnaia Mathematiqua i Mecaniqua, 29 n° 5 (1965), 852-855. · Zbl 0209.29104
[7] L. EULER, Theoria motus corporum solidorum sei rigidorum (1765).
[8] R. FJØRTIOFT, Geofysiske publikasjoner, Oslo, 17 n° 6 (1950).
[9] J. HADAMARD, J. math. pures et appl,. 5e série, 4 (1898), 27-73. · JFM 29.0522.01
[10] V. JUDOVIC, Doklady, 1366 (1961), p. 564.
[11] C. C. LIN, The theory of hydrodynamical stability, Oxford (1953).
[12] J. MILNOR, Morse theory, Ann. Math. Studies, 51 (1963). · Zbl 0108.10401
[13] J. J. MOREAU, C.r.a.s., 249 (1959), p. 2156. · Zbl 0117.19601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.